# SDR DALA2019120407036

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 75,038 hours, 55,570 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAV SMOKE DETECTOR INTERMITTLY SOUNDING. REPLACED F/C LAV SMOKE DETECTOR PER MD-88 AMM 26-13. SMOKE DETECTOR TESTS GOOD. (LP5428124)
